# SDR SB07106

- Difficulty date: December 11, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: L2 Door
- Component: Escape Slide, Aircruisers
- Component part number: D31354437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE SLIDE ASSEMBLY PER MM 25-61-35.
